# SDR CA160208001

- Difficulty date: February 5, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwa PW123D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Part time: 8,717 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE WAS RECEIVED FOR INVESTIGATION OF OPERATED METAL IN OIL.  DUE TO THE TIME ACCUMULATED BY THE ENGINE THE OPERATOR ALSO ELECTED TO PERFORM AN O/H OF THE TUBOMACHINE AND REDUCTION GEARBOX.
